×

zbMATH — the first resource for mathematics

Some classes of regular univalent functions. (English) Zbl 0158.07702

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. W. Goodman, On the Schwarz-Christoffel transformation and \?-valent functions, Trans. Amer. Math. Soc. 68 (1950), 204 – 223. · Zbl 0037.05502
[2] Wilfred Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169 – 185 (1953). · Zbl 0048.31101
[3] J. Krzyż, The radius of close-to-convexivity within the family of univalent functions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 201 – 204.
[4] Zeev Nehari, Conformal mapping, McGraw-Hill Book Co., Inc., New York, Toronto, London, 1952. · Zbl 0048.31503
[5] Raphael M. Robinson, Univalent majorants, Trans. Amer. Math. Soc. 61 (1947), 1 – 35. · Zbl 0032.15603
[6] Kōichi Sakaguchi, On a certain univalent mapping, J. Math. Soc. Japan 11 (1959), 72 – 75. · Zbl 0085.29602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.